# SDR UPS01236411

- Difficulty date: July 10, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT PRESSURE BULKHEAD VERTICAL BEAM LBL 17.8 WL 264.5 SHOW CRACK RUNNING FROM STOP DOOR CUT OUT TO O/B CHORD. CUT OUT DAMAGED SECTION OF VERTICAL BEAM AT W/L 249 IAW UPS EO B727-53 10-11743 APPENDIX E INSTALLED NEW SECTION AND REMOVED PARTS IAW EO N O B727-5310-1174 APPENDIX E.
